# SDR ASMF200505028

- Difficulty date: May 25, 2005
- Submitted: May 27, 2005
- Operation: Air carrier
- Aircraft: N1075T
- Make and model: Doug DC-9-87
- Aircraft serial: 49724
- Aircraft time: 40,065 hours, 22,349 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Actuator
- Part number: 59618925001
- Part serial: CH117
- Condition: Failed
- Location: Stair
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED OF FLIGHT AS A CONSEQUENCE OF PRESSURIZATION WAS UNSTABLE DURING CLIMB.  AT PLATFORM, THE VENTRAL STAIRWAY WAS ADJUSTED IAW MM 52-63-00.  PRESSURIZATION CONTROLLERS BITE WERE PERFORMED, SYSTEM VALVES WERE REVISED, MANUAL SYSTEM OPERATION WAS PERFORMED IAW MM 21-32-03, ALL CORRECT.  DURING OVERNIGHT SERVICE, THE PRESSURIZATION SYSTEM WAS CHECKED IAW MM 21-32-00, TESTED CORRECT.  THE VENTRAL STAIRWAY ACTUATOR WAS REPLACED IAW MM 52-63-02, TESTED CORRECT.
